MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MERIT CUSTOM MANIFOLD

MERIT MEDICAL SYSTEMS INC. MERIT CUSTOM MANIFOLD
Model Number 193127
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to rough handling through shipping and handling.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.
 
Event or Problem Description
The account reported a defect in the packaging.This was identified during their initial inspection of the received product.The device was not used.No patient contact.

Brand Name
MERIT CUSTOM MANIFOLD
Common Device Name
MANIFOLD
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan,, ut
MDR Report Key10174770
Report Number1721504-2020-00042
Device Sequence Number11340202
Product Code DQO
UDI-Device Identifier00886333207060
UDI-Public00886333207060
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2023
Device Model Number193127
Device Catalogue Number503HN-R/CN
Device Lot NumberH1739066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1